Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I flushed my Seroquel down the toilet - addicted! obsidian

Posted by FluffMama on November 28, 2010, at 13:07:30

In reply to Re: I flushed my Seroquel down the toilet - addicted! FluffMama, posted by obsidian on November 26, 2010, at 21:38:53

Well I experienced nausea and hot/cold flashing and of course, insomnia and marked crying and depression. But I had also dumped my Lamictal which I was taking at 200 mgs daily. So it being a mood stabilizer . . . I'm sure it was a combination of both that was affecting me.

I was unable to just kick it cold turkey and the half-life must be pretty darn brief - I got side effects quickly from withdrawal and called my Doctor - she gave me enough until we can meet again but told me to just stay off the Lamictal, which I found strange since going cold-turkey off of Lamicatal can cause seizures and is a very serious mistake.

I've been pretty close to the edge the past few nights - thank God for friends you can call in the middle of the night! It's hard to do, but I'm learning that if I need help I can ask for it. Obviously, flushing meds down the toilet is not a good idea and if I hadn't done that I wouldn't have had to bug my friends. So no more med flushing for me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:FluffMama thread:971338
URL: http://www.dr-bob.org/babble/20101117/msgs/971572.html